# SDR DL72S972284

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176618
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN HAS A SMALL DENT AT AFT INBD CORNER.  REPAIRED PER SRM 57-50-5 FIG 3.
